skip to main content
Lingue:

Risutati 1 - 10 di 42  per Ricerca globale

Risultati 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Basic partial differential equations
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

Basic partial differential equations

BLEECKER, David

Cambridge : International press, copyr. 1996 - Posseduto: Cambridge : International Press, copyr. 1996

Disponibile in Biblioteca Polo Scientifico e Tecnologico  Area Scientifica  39USA_INST:2163381380003316()

2
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Fourier Transforms of Positive Definite Kernels and the Riemann $$\xi $$ ξ -Function

Csordas, George

Computational Methods and Function Theory, 2015, Vol.15(3), pp.373-391 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni
3
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Fourier transforms of positive definite kernels and the Riemann $\xi$-Function

Csordas, George

Fulltext disponibile

4
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

The distribution of zeros of a class of Jacobi polynomials

Marios Charalambides ; George Csordas

Proceedings of the American Mathematical Society, 2010, Vol.138, pp.4345-4357 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni
5
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

The generalized Laguerre inequalities and functions in the Laguerre-Pólya class

Csordas, George ; Vishnyakova, Anna

Central European Journal of Mathematics, 2013, Vol.11(9), pp.1643-1650 [Rivista Peer Reviewed]

Fulltext disponibile

6
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Multiplier sequences, classes of generalized Bessel functions and open problems

Csordas, George ; Forgács, Tamás

Journal of Mathematical Analysis and Applications, 15 January 2016, Vol.433(2), pp.1369-1389 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni
7
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Polynomial perturbations of transcendental entire functions in the Laguerre–Pólya class

Csordas, George ; Yang, Chung-Chun

Acta Mathematica Hungarica, 2012, Vol.136(4), pp.240-251 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni
8
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Discrete analogues of the Laguerre inequalities and a conjecture of I. Krasikov

Csordas, George ; Chasse, Matthew

Fulltext disponibile

9
Linear operators and the distribution of zeros of entire funtions
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Linear operators and the distribution of zeros of entire funtions

Csordas, George

Complex Variables and Elliptic Equations, 07/2006, Vol.51(7), pp.625-632 [Rivista Peer Reviewed]

Fulltext disponibile

10
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A new property of a class of Jacobi polynomials

George Csordas ; Marios Charalambides ; Fabian Waleffe

Proceedings of the American Mathematical Society, 2005, Vol.133, pp.3551-3560 [Rivista Peer Reviewed]

Fulltext disponibile

Vedi tutte le versioni

Risutati 1 - 10 di 42  per Ricerca globale

Risultati 1 2 3 4 5 next page

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i risultati

  1.   

Mostra solo

  1. Riviste Peer-reviewed (39)
  2. Risorse online (41)
  3. In biblioteca (1)

Affina i risultati

Tipo di risorsa 

  1. Articoli 
  2. Libri 
  3. Altre opzioni open sub menu

Data di pubblicazione 

Da A
  1. Prima del1981 
  2. 1981-1986 
  3. 1987-1993 
  4. 1994-2006 
  5. Dopo il 2006 
  6. Altre opzioni open sub menu

Ricerca in corso nelle risorse remote ...